Global transformations of linear differential equations and quadratic functionals. I

Vladimír Kaňovský

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 3, page 161-171
  • ISSN: 0044-8753

How to cite

top

Kaňovský, Vladimír. "Global transformations of linear differential equations and quadratic functionals. I." Archivum Mathematicum 019.3 (1983): 161-171. <http://eudml.org/doc/18117>.

@article{Kaňovský1983,
author = {Kaňovský, Vladimír},
journal = {Archivum Mathematicum},
keywords = {extremal properties; quadratic functional},
language = {eng},
number = {3},
pages = {161-171},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Global transformations of linear differential equations and quadratic functionals. I},
url = {http://eudml.org/doc/18117},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Kaňovský, Vladimír
TI - Global transformations of linear differential equations and quadratic functionals. I
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 3
SP - 161
EP - 171
LA - eng
KW - extremal properties; quadratic functional
UR - http://eudml.org/doc/18117
ER -

References

top
  1. Borůvka O., Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Veгlag der Wissenschaften. Berlin, 1967. In English: Linear Differential Transformation of the Second Order. The English Universities Press Ltd. 1971, London. (1967) Zbl0153.11201
  2. Coppel W. A., Disconjugacy, Springer, 1971. (1971) Zbl0224.34003MR0460785
  3. Kolmogorov A. N., Fomin S. V., Základy teorie funkcí a funkcionální analýzy, SNTL Praha, 1975. (1975) 
  4. Krbiľa J., Použitie transformácie diferenciálnych rovníc na кvadratické funkcionály, Sborník prací VŠD a VUD č. 15,1968, 5-10. (1968) 
  5. [Я Krbiľa J., Vyšetrovanie kvadratických funkcionál, Sborník prací VŠD a VUD č. 25, 1969, 27-34. (1969) 
  6. Krbiľa J., Vyšetrovanie kvadratických funkcionál pomocou transformácie lineárnych diferenciálnych rovníc druhého rádu, Sborník prací VŠD a VUD č. 44, 1971, 5-17. (1971) 
  7. Krbiľa J., Sufficient condition for definiteness of linear differential equation of second order, Práce a studie VŠD 1, 1974, 21-25. (1974) MR0402180
  8. Leighton W., Principal quadratic functionals, Trans. Amer. Math. Soc. vol. 68, 1949, 253-274. (1949) Zbl0041.22404MR0034535
  9. Leighton W., Martin A. D., Quadratic functionals with a singular endpoint, Trans. Amer. Math. Soc. vol. 78, 1955, 98-128. (1955) Zbl0064.35401MR0066570
  10. Leighton W., The conjugacy function, Proc. Amer. Math. Soc. 24,1970, 820--823. (1970) Zbl0191.38204MR0257464
  11. Morse M., Leighton W., Singular quadratic functionals, Trans. Amer. Math. Soc. vol. 40, 1936, 252-286. (1936) Zbl0015.02701MR1501873
  12. Neuman F., Extremal Property of the Equation y ' ' = - k 2 y , Arch. Math. (Brno) 3, 1967, 161-164. (1967) Zbl0217.40202MR0236465
  13. Neuman F., Linear differential equations of second order and their applications, Rend. Math. 3, 1971, 559-617. (1971) Zbl0227.34005MR0311972
  14. Neuman F., Globální transformace lineárních diferenciálních rovnic n-tého řádu, n 2 , Doktoгská disertační práce. Brno, 1976. (1976) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.